... body itchy rash of which steroid topical cream has not helped plus dermatology cream not helping. Does anyone know if the rash will eventually subside? I have suffered with Crohn's for 41 years. R Preece
I have had two infusions of Remicade (Infliximab) - 12 days after my 1st infusion I have an all over
- 8 Jan 2017 by Mrs R Preece
- 9 January 2017
- remicade, crohn's disease, crohn's disease - maintenance, skin rash, infliximab, steroid, cream, dermatology, infusion, topical
I experienced a rash that originated on my upper body and arms, and eventually spread down my legs. A biopsy was done which showed it was not a form of skin cancer. I did not use steroid creams (I tend to try natural remedies where possible). The rash eventually went away. I experienced a few side affects including dizzy spells, fatigue, so Methotrexate was added to my treatment. After 12 months of treatment I was changed from Infliximab to Humira which I took three doses. After unsatisfactory support from my doctors for symptoms that were developing, I ceased all medication. 12 months later I was diagnosed with Ovarian Cancer that was deemed "unusual". Thankfully the Cancer was resolved by surgery. I was informed by a specialist who read the pathology of the cancer, that if I ever decide to go back to a rheumatologist for further treatment, to make sure I have that pathology report in my hand and make sure that they read it. My reason for treatment with infliximab and humira was Ankylosing spondylitis and chronic Uveitis - biggest motivation to have this treatment was to save my sight. Do make sure that your doctors listen to you and investigate your symptoms.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had a bad reaction to my infusion of remicade the nurse rushed it it took 45 min when it is usaal?
Posted 9 Apr 2013 • 4 answers
Posted 17 Mar 2015 • 2 answers
Posted 27 Apr 2015 • 2 answers
Posted 15 Nov 2015 • 1 answer
Posted 31 Jan 2017 • 2 answers